# SDR SWIA200616641

- Difficulty date: April 30, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 8,870 hours, 7,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING LEVEL LIGHTED EXIT SIGN INOP.  REPLACED CEILING LIGHT BULB FOR AFT CENTER EMERGENCY EXIT SIGN.  OPERATIONAL CHECK GOOD.
